# SDR SWAA2023102501898

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727G+9; RBL 22; WL 162<[01] STEP 1;[02] REMOVED AND EVALUATED CORROSION AT AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727G+9; RBL 22; WL 162 FOUND TO BE OUT OF LIMITS IAW SRM SRM 53-00-53-1A-2.   PART WILL BE REPLACED ON CUSTOMER CARD# TTG8Q00NH3V5;[03] VERIFIED CORRECTIVE ACTION 2
